# SDR AALA202412134402

- Difficulty date: December 12, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 43,226 hours, 18,262 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Low Pressure
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER LEVEL OFF AT CRUISE ALTITUDE BOTH CENTER TANK PUMPS SELECTED ON TO USE CENTER TANK FUEL. LEFT PUMP OPERATED NORMALLY BUT RIGHT PUMP LOW PRESSURE LIGHT ILLUMINATED AND WOULD NOT EXTINGUISH UNTIL PUMP SELECTED OFF. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
